Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

ABOUT NON-STANDARD BOUNDARY VALUE PROBLEMS

Annotation

The present work is devoted to the study of one class of non-standard boundary value problems. Inclusions with surjective operators are constructed in it that are equivalent to these problems, and solvability of these inclusions is investigated. The article also contains examples of applications of our theorems to the study of non-standard boundary value problems.

Keywords

closed surjective operator; multi-valued contraction mapping; differential equations

Full-text in one file

Download

UDC

517.988.6

Pages

1097-1099

References

1. Gel'man B.D. Mnogoznachnye szhimayushchie otobrazheniya i ikh prilozheniya // Vestnik VGU. Seriya fizika, matematika. Voronezh, 2009. Vyp. 1. C. 74-86. 2. Nadler S.B. Multi-valued contraction mappings // Pasif. J. Math. 1969. V. 30. № 2. P. 475-488.

Received

2015-05-15

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.